Jump to content
helplinedonate
Sign in to follow this  
otolorin

IS THIS NORMAL WITH DOPAMINE ANGONIST?

Recommended Posts

Hi Doc,I am on ropinirole only,dosing up gradually from 0.5mg to 3mg/day,slowly withing several weeks.I usually have mild tremor while walking and swinging my left arm with dystonia when off medication.But snce I started using this medication,I have been noticing increased tingling,just slight improvement in the dystonia and increased tremor,within the first 45mins to an hour.The tingling usually last till the medication wears offf.I am wondering if this is normal with ropinirole.I understand,one of the side effects is tingling.I am currently on 2mg/day.1mg x2/day at intervals of 5 to 6hrs.

Share this post


Link to post
Share on other sites

This is possible but also may be from too low of a dose.  Also, be careful with side effects of agonists such as impulse control disorders (shopping, gambling, hypersexuality).

Share this post


Link to post
Share on other sites

I am worried about those impulse control disorders as well,does not intend to increase the does too much.Would be trying out Sinemet soon,because I will like to minimise the number of pills I am taking,as well as the side effects.Thanks for your response.

 

Share this post


Link to post
Share on other sites

Thanks.  Be careful with agonists as the ICD can show up at any dose; some studies say less with lower doses and some say less with the patch.  As far as Sinemet or Madopar use as much as you need to control symptoms as we do not recommend under-dosing.  Hope that helps!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×